Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have diabetes. Swelling in legs, teeth pain, frequent urination

my father is suffering from diabeties and from last few he was suffering from different pblms like pain suddenly starts in any part of the body it is unbearable his legs were swelling up, his teeths are paining and then again and again he need to go for discharching his urine and many more pblms his age is near about 51 and he is very tensed to know that he is suffering from diabeties . what kind of precautions he should take
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Your father may have diabetic neuropathy and cardiac, renal complication.
You should consult with physician/ endocrinologist and should take thorough check up with complete evaluation of heart and kidney.
Your father may have urine infection which are very common in any diabetic patient.
Dr. Mayank Bhargava
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor